I was on actiq 800mcg twice a day plus I could use fentora 200mcg, percoset, vicodin and tramadol because of my cancer pain for the last two years.Now I'm 7 days off actiq, 3 days off fentora, but still getting tramadol. WD is horrible.I cannot move walk and sleep?Does it end? Did I put myself in a right plan? What should I do?
After being on narcotics for 2 years, don't expect WD to be easy. I was only on for 3 weeks & my WD was horrible , too. You have to make the reasoning part of your brain focus on the reality of the WD not lasting forever. Keep cutting back slowly under a doctor's supervision & don't give up. I know all too well how every second of each day feels like an eternity. This is my first day where I don't feel like I'm going to die. It's so great! My doctor gave me a schedule to follow & I stuck to it. He expressed surprise yesterday, not expecting I could do it! Some doctors who are experienced in treating withdrawal will prescribe other drugs to lessen the discomfort & anxiety. Certain antidepressants, tranquilizers, and beta blockers can cut the agony by 50%, but be aware that tranquilizers are also addictive, so you'd have to deal with that. I was given a beta blocker & it definitely helped. Nothing, tho, will make it painless.
Thank you for your response. I'm a little better today, and also I'am not under any medical supervision, cause my doctor didn't prescribe me fentanyl for the last 5 months, so he is not awared what I was doing.Now I have only two pills of tramadol remaining, and don't know how i'm gonna handle the future situation. Don't you know by any chance does Withdrawal Ease supplement work? I did place an order two days ago for overnight delivery (paid $55), still didn't get anything.
Hi:) I have not taken tramadol myself, but I have read quite a bit about it on these forums, and I believe that it should be discontinued gradually because of the 2 components it is made up of....half is like a narcotic, and the other half like an anti-depressant... take a look at the substance abuse forum:
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.